RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 4, Pages 741–762 (Mi izv1531)  

This article is cited in 1 scientific paper (total in 1 paper)

The limits of applicability of the canonical operator method for nonstrictly hyperbolic equations with nonsmooth characteristics

V. V. Kucherenko, L. Yu. Motylev


Abstract: The Cauchy problem with rapidly oscillating initial conditions is investigated for the class of nonstrictly hyperbolic equations with nonsmooth characteristics. The domain of applicability of the Maslov canonical operator method is determined.
Bibliography: 12 titles.

Full text: PDF file (2062 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:1, 95–117

Bibliographic databases:

UDC: 517.94
MSC: Primary 35A30, 35L30; Secondary 35B40, 70H05
Received: 20.06.1984

Citation: V. V. Kucherenko, L. Yu. Motylev, “The limits of applicability of the canonical operator method for nonstrictly hyperbolic equations with nonsmooth characteristics”, Izv. Akad. Nauk SSSR Ser. Mat., 50:4 (1986), 741–762; Math. USSR-Izv., 29:1 (1987), 95–117

Citation in format AMSBIB
\Bibitem{KucMot86}
\by V.~V.~Kucherenko, L.~Yu.~Motylev
\paper The limits of applicability of the canonical operator method for nonstrictly hyperbolic equations with nonsmooth characteristics
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 4
\pages 741--762
\mathnet{http://mi.mathnet.ru/izv1531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=864174}
\zmath{https://zbmath.org/?q=an:0625.35056}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 1
\pages 95--117
\crossref{https://doi.org/10.1070/IM1987v029n01ABEH000961}


Linking options:
  • http://mi.mathnet.ru/eng/izv1531
  • http://mi.mathnet.ru/eng/izv/v50/i4/p741

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kucherenko, V. P. Maslov, “On the spectra of finite-dimensional quadratic Bose operators”, Math. Notes, 61:6 (1997), 700–716  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:160
    Full text:51
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019